# SDR MWEA001246

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,081 hours, 90,336 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10200075
- Part serial: 02126
- Condition: Inoperative
- Location: Lt Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AIRFOIL ICE PROTECTION WAS SELECTED ON THE LH ICE PROTECTION TEMP HIGH ANNUNCIATOR ILLUMINATED.  --  REMOVED AND REPLACED TEMP HIGH SENSOR.
